The Beginning – wk2

Here I am, 5:23am, unable to sleep. YAY burning and stinging sensation in my groin area! Tmi?? Sorry, you should probably get used to it, as topical steroid withdrawal isn’t the prettiest of things, and I intend on sharing all the gory aspects. I apologize in advance :)

So, it is official. I have been diagnosed with steroid addiction by Dr.Rapaport. Even though I expected it, it was strangely intimidating/cathartic to hear it out in the open. He gave me hydroxyzine and gabapetin for sleep and easing the itching and burning. I’m very wary of drugs and I already know hydroxyzine, or any other antihistamines for that matter, fails to makes me drowsy, which makes me even more reluctant. I also have a patch test going on in my back, which is spectacularly itchy and burning. The visit ended up costing a LOT OF MONEY since I am without insurance. Yikes.

I am so, so lucky to have the support of my family and the boy. I have officially decided to withdraw for from school for a year so that I can focus on withdrawing from TS. Now I just gotta figure out all the logistics of it. I am so relieved I will not have to go through the hardest year of my college career while being extremely sick at the same time. I just gotta stick it through MCAT (of which studying went to hell thanks to constant discomfort, lack of sleep, and overall reduced desire to function….ah shit) and  CalTeach internship for da moneyz.

So far gabapetin didn’t do much for me. I look like a scary monster. My eyes are so swollen seeing gets complicated and I’m oozing in places. Super attractive… Poor boy he had no idea what was coming. To be fair, neither did I.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s